MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L SUPERIOR END PLATE LARGE 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-SP03S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a prodisc l implant at l4/5 on (b)(6) 2024, pdl was placed below a fused level, the fusion was also completed on (b)(6) 2024.After surgery it was found that the implant was off of midline 4-5mm laterally.The surgeon revised the patient and corrected placement of the implant in a second surgery on the same day.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l implant at l4/5 on (b)(6) 2024, pdl was placed below a fused level, the fusion was also completed on (b)(6) 2024.After surgery it was found that the implant was off of midline 4-5mm laterally.The surgeon revised the patient and corrected placement of the implant in a second surgery on the same day.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.A device evaluation could not be completed as during the revision surgery the implant position was corrected and the device remained implanted in the patient.No imaging was provided to show the implant off of midline.No anomalies associated with the complaint were identified during the investigation.The revision surgery was completed due to the device being placed off of midline, which was likely due to surgical technique.The submission is 1 of 3 devices involved in this event.

Brand Name
PRODISC L SUPERIOR END PLATE LARGE 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21149469
Report Number3007494564-2025-00003
Device Sequence Number18421463
Product Code MJO
UDI-Device Identifier00843193114952
UDI-Public(01)00843193114952(17)291031(10)2024-0195
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-L-SP03S
Device Catalogue NumberN/A
Device Lot Number2024-0195
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale